# SDR SWIA972347

- Difficulty date: February 9, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 33,848 hours, 41,232 cycles
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT AFTER TAKEOFF, WOULD NOT GO UP ABOVE 5 DEGREES TOTAL.  OUTBOARD FLAP PAIR WOULD NOT GO ABOVE TWO LIGHT BARS ON FLAP PANEL.  RETURNED TO SLC.  REMOVED AND REPLACED FLAP SELECTOR HANDLE IAW MM 27-00-00.  FAILED TEST FLIGHT.  REMOVED AND REPLACED ALL FOUR ROLLERS ON BOTH OUTBOARD FLAPS.  REMOVED AND REPLACED LEFT OUTBOARD FLAP ACTUATOR WITH SERVICEABLE UNIT.  OPS CHECKS GOOD.  ACTUATOR P/N ON:  320300-1007, S/N ON:  0516, S/N OFF:  1093.
